About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 838302, 6 pages
http://dx.doi.org/10.1155/2013/838302
Research Article

The Global Weak Solution for a Generalized Camassa-Holm Equation

Department of Applied Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 610074, China

Received 25 October 2012; Accepted 24 December 2012

Academic Editor: Yong Hong Wu

Copyright © 2013 Shaoyong Lai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaoyong Lai, “The Global Weak Solution for a Generalized Camassa-Holm Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 838302, 6 pages, 2013. doi:10.1155/2013/838302